# SDR UPS96220420

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web Finger
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CRACKED WEB FINGER STA 500, LBL 7 WL 302.  REMOVED DAMAGED SECTION OF WEB, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 51-30-02.
